# SDR UIEA2021052301165

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,957 hours, 22,095 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Dented
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE FAN BLADES ON #1 ENGINE BLADES 4, 6, 7, 13, 15, 16, 29, 34, & 36 TO HAVE MINOR DENTS.( INSPECTED FAN BLADES IAW B767 AMM 72-31-02. ALL BLADES FOUND TO BE WITHIN AMM LIMITS FOR SERVICE. NO OTHER ACTION NECESSARY. TRANSFERRED TO NON-MEL # 147415. DUE DATE 14NOV22 FOR TRACKING. NON-MEL LIST UPDATED. )
